MAUDE Adverse Event Report: VASCUTEK LTD THORAFLEX HYBRID

VASCUTEK LTD THORAFLEX HYBRID
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 01/31/2024
Type of Reportable Event Death
Event or Problem Description
Automated e-mail notification received from study database on 08 feb 2024 reporting the event of cva (stroke) from 31 jan 24.At the time of reporting the "relationship to device was not completed" however an email notification was received on 15 mar 2024 where the "relationship to device" had been populated as "possibly related".# information provided from site was -cta showed right m1/m2 occlusion and ctp showing perfusion deficit.The subject died on (b)(6) 2024.An export of the information available in the study database for this subject to date has been provided separately.Patient (b)(6) was noted to have an endoleak and on (b)(6) 2024 went to the operating room with dr.(b)(6) ascending aortic, total arch replacement, aortic valve resuspension, frozen elephant trunk with thoraflex graft, cabg x2, lima-lad, svg-om, mv repair with triangular resection of p2 segment, physio ii ring, intraoperatively found to have lost left sided sseps consistent with a rt.Cortical process.On subsequent neuroimaging found to have a rt.M1 occlusion, s/p evt with smat x 1 via direct carotid access with tici3 reperfusion.Post operative course complicated by hemorrhagic conversion of cva with subsequent cerebral edema and midline shift, neurosurgery was consulted and recommend craniectomy, but family decided not to pursue procedure.Patient had worsening neuro exam and seizures, neurology was consulted with continuous eeg and started on antiepileptics.On (b)(6), patient had worsening hemodynamics was started on inotrope and iabp placed, iabp removed on (b)(6).Patient continue to have a poor neuro exam with respiratory failure and family made the decision to make patient cmo on (b)(6) and patient shortly passed.".
 
Additional Manufacturer Narrative
Manufacturers narrative: clinical code: 1770 - stroke/ cva: as reported extend study was confirmed as stroke/cva on event intake form.Impact code: 1802 - death: site confirmed that patient death was on (b)(6) 2024.Medical device code: 2993 - adverse event without identified device or use problem: stroke alert was activated intra-operatively, and subject was found to have a right m1 occlusion.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: a 5 year review of similar complaints (thoraflex hybrid sales jan 19 - jan 24 vs medical event stroke jan 2019 to mar 24 complaints) gave an occurrence rate of (b)(4) (complaints v sales).4111 - communication/ interview: a/w additional information from site.3331 - analysis of production records: a review of manufacturing and qc records confirmed that there were no issues with the manufacture of the device.4114 - device not returned: site confirmed on intake form that device was not available for return.

Brand Name
THORAFLEX HYBRID
Common Device Name
THORAFLEX HYBRID
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
jason whittle
newmains avenue
nchinnan buiness park
renfrewshire, glasgow PA4 (-RR
UK   PA4 (RR
MDR Report Key19030289
Report Number9612515-2020-00021
Device Sequence Number8167226
Product Code QSK
UDI-Device Identifier05037881027067
UDI-Public05037881027067
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberTHA3038X150A-G
Device Lot Number25212951
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Initial Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age68 YR
Patient SexMale